Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Semistable reduction for $G$-bundles on curves

Author: Jochen Heinloth
Journal: J. Algebraic Geom. 17 (2008), 167-183
Published electronically: July 12, 2007
Addendum: J. Algebraic Geom. 19 (2010), 193-197.
MathSciNet review: 2357683
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove a semistable reduction theorem for principal bundles on curves in almost arbitrary characteristics. For exceptional groups we need some small explicit restrictions on the characteristic.

References [Enhancements On Off] (What's this?)


Additional Information

Jochen Heinloth
Affiliation: Fachbereich Mathematik der Universität Duisburg-Essen, D-45117 Essen, Germany

Received by editor(s): February 1, 2006
Received by editor(s) in revised form: October 30, 2006
Published electronically: July 12, 2007